Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 98, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some remarks on affine rings
S. Montgomery and L. W. Small.
Proc. Amer. Math. Soc. 98 (1986), 537-544
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861745
Jacobson radical of filtered algebras
Erazm J. Behr.
Proc. Amer. Math. Soc. 98 (1986), 545-546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861746
Toposes, monoid actions, and universal coalgebra
Robert C. Davis.
Proc. Amer. Math. Soc. 98 (1986), 547-552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861747
On the primitivity of polynomial rings with nonprimitive coefficient rings
T. J. Hodges.
Proc. Amer. Math. Soc. 98 (1986), 553-558
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861748
The word problem for free lattice-ordered groups (and some other free algebras)
Trevor Evans.
Proc. Amer. Math. Soc. 98 (1986), 559-560
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861749
The restricted tangent bundle of a rational curve on a quadric in $P^{3}$
Maria-Grazia Ascenzi.
Proc. Amer. Math. Soc. 98 (1986), 561-566
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861750
Polynomial rings over Goldie rings are often Goldie
Victor Camillo and Robert Guralnick.
Proc. Amer. Math. Soc. 98 (1986), 567-568
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861751
A note on the automorphism groups of Lie module triple systems
Nora C. Hopkins.
Proc. Amer. Math. Soc. 98 (1986), 569-575
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861752
Four algebraic spectral properties
Frederick W. Call.
Proc. Amer. Math. Soc. 98 (1986), 576-578
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861753
On two theorems of Thompson
Guang Xiang Zhang.
Proc. Amer. Math. Soc. 98 (1986), 579-582
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861754
On a problem of Magnus
Alexander Lubotzky.
Proc. Amer. Math. Soc. 98 (1986), 583-585
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861755
Morrey space
Cristina T. Zorko.
Proc. Amer. Math. Soc. 98 (1986), 586-592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861756
On the pointwise convergence of the eigenfunction expansion associated with some iterated boundary value problems
Jyoti Das and Prabir Kumar Sen Gupta.
Proc. Amer. Math. Soc. 98 (1986), 593-600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861757
Approximation by rational functions
Ronald A. DeVore.
Proc. Amer. Math. Soc. 98 (1986), 601-604
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861758
A lattice-theoretic equivalent of the invariant subspace problem
W. E. Longstaff.
Proc. Amer. Math. Soc. 98 (1986), 605-606
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861759
On the stable range of uniform algebras and $H^{∞}$
Gustavo Corach and Fernando Daniel Suárez.
Proc. Amer. Math. Soc. 98 (1986), 607-610
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861760
Extreme points in $C(K,L^{𝜙}(𝜇))$
Ryszard Grząślewicz.
Proc. Amer. Math. Soc. 98 (1986), 611-614
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861761
The parametric Gauss-Green theorem
M. Ortel and W. Schneider.
Proc. Amer. Math. Soc. 98 (1986), 615-618
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861762
A new proof of a weighted inequality for the ergodic maximal function
Kenneth F. Andersen.
Proc. Amer. Math. Soc. 98 (1986), 619-622
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861763
The Borsuk-Ulam theorem and bisection of necklaces
Noga Alon and Douglas B. West.
Proc. Amer. Math. Soc. 98 (1986), 623-628
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861764
Some new examples of nonorientable minimal surfaces
M. Elisa G. G. de Oliveira.
Proc. Amer. Math. Soc. 98 (1986), 629-636
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861765
On the topology of self-dual $4$-manifolds
Claude LeBrun.
Proc. Amer. Math. Soc. 98 (1986), 637-640
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861766
A strengthening of Leth’s uniqueness condition for sequences
Jerome Malitz.
Proc. Amer. Math. Soc. 98 (1986), 641-642
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861767
On infinite-dimensional features of proper and closed mappings
R. S. Sadyrkhanov.
Proc. Amer. Math. Soc. 98 (1986), 643-648
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861768
The singular cohomology of the inverse limit of a Postnikov tower is representable
Jerzy Dydak and Ross Geoghegan.
Proc. Amer. Math. Soc. 98 (1986), 649-654
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861769
Ergodic theorems for Fourier transforms of noncommutative analogues of vector measures
Kari Ylinen.
Proc. Amer. Math. Soc. 98 (1986), 655-662
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861770
Approximate selections and fixed points for upper semicontinuous maps with decomposable values
Arrigo Cellina, Giovanni Colombo and Alessandro Fonda.
Proc. Amer. Math. Soc. 98 (1986), 663-666
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861771
General position theorems for generalized manifolds
J. L. Bryant.
Proc. Amer. Math. Soc. 98 (1986), 667-670
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861772
Baker functions for compact Riemann surfaces
R. J. Schilling.
Proc. Amer. Math. Soc. 98 (1986), 671-675
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861773
Locally compact normal meta-Lindelöf spaces may not be paracompact: an application of uniformization and Suslin lines
Stephen Watson.
Proc. Amer. Math. Soc. 98 (1986), 676-680
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861774
Relationship between the meet and join operators in the lattice of group topologies
Bradd Clark and Victor Schneider.
Proc. Amer. Math. Soc. 98 (1986), 681-682
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 861775